Gabriel dimension of graded rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984), p. 195-208
@article{RSMUP_1984__71__195_0,
     author = {N\u ast\u asescu, Constantin and Raianu, \c Serban},
     title = {Gabriel dimension of graded rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {71},
     year = {1984},
     pages = {195-208},
     zbl = {0545.13006},
     mrnumber = {769435},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__71__195_0}
}
Năstăsescu, Constantin; Raianu, Şerban. Gabriel dimension of graded rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984) pp. 195-208. http://www.numdam.org/item/RSMUP_1984__71__195_0/

[1] P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France, 90 (1962), pp. 323-448. | Numdam | MR 232821 | Zbl 0201.35602

[2] R. Gordon - J.C. Robson, The Gabriel dimension of a module, J. Algebra, 29 (1974), pp. 459-473. | MR 369425 | Zbl 0285.16018

[3] C. Nastasecu, La filtration de Gabriel, Ann. Scuola Norm. Sup. Pisa, 27 (1973), pp. 457-470. | Numdam | MR 384778 | Zbl 0277.13009

[4] C. Nastxsescu, La filtrazione di Gabriel II, Rend. Sem. Mat. Univ. Padova, 50 (1973), pp. 189-195. | Numdam | MR 441950 | Zbl 0283.16019

[5] C. Nastasescu -F. Van Oystaeyen, Graded and filtered rings and modules, Lect. Notes in Math., 758, Springer-Verlag, 1979. | MR 551625 | Zbl 0418.16001

[6] A. Seidenberg, On the dimension theory of rings II, Pacific J. Math., 4 (1954), pp. 603-615. | MR 65540 | Zbl 0057.26802